# SDR DALA2018020300693

- Difficulty date: February 2, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 59,021 hours, 23,285 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LE FLAPS TRANST LIGHT ILLUMINATED WITH FLAPS AT 2 AND 5,  LIGHT EXTINGUISHES ONCE FLAPS SET TO 10. HYDRAULIC SYSTEM B REQUIRES RF. SERVICED HYD IAW AMM 12-12 PSU TESTED OK WITH NO FAULTS IAW AMM 32-09.  FSEU BITE CHECKED.  NO FAULTS IAW AMM 27-51. INSPECTED LE SLAT AND FLAPS,  ALL OK.  CYCLED NUMEROUS TIMES,ALL OK. REMOVED NR 8 SLAT ACTUATOR IAW AMM 27-81. INSTALLED THE L/E SLAT ACTUATOR IAW AMM 27-81-41 910423. COMPLIED WITH WIRING CHECKS IAW WDM 27-81-22.  NO TROUBLE FOUND.  NO FAULTS ON FSEU IAW IAW FIM 27-51.
